Mathematische Annalen

, Volume 264, Issue 4, pp 495–515

The geometry of critical and near-critical values of differentiable mappings

  • Y. Yomdin
Article

DOI: 10.1007/BF01456957

Cite this article as:
Yomdin, Y. Math. Ann. (1983) 264: 495. doi:10.1007/BF01456957

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Y. Yomdin
    • 1
    • 2
  1. 1.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany
  2. 2.Department of MathematicsBen Gurion University of the NegevBeer-ShevaIsrael